# SDR CALA0200114

- Difficulty date: March 1, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 49,527 hours, 22,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO RT TIE DOWN RAIL CORRODED AT BS 500B-500D.  A NEW SECTION OF TIE DOWN RAIL WAS SPLICED IN IAW SRM 53-00-53.
